On one approach to the discretization of the lavrent’ev method

Authors

  • S. V. Pereverzev
  • S. G. Solodkii

Abstract

We propose a new scheme of discretization of the Lavrent’ev method for operator equations of the first kind with self-adjoint nonnegative operators of certain “smoothness.” This scheme is more economical in the sense of the amount of used discrete information as compared with traditional approaches.

Published

25.02.1996

Issue

Section

Research articles

How to Cite

Pereverzev, S. V., and S. G. Solodkii. “On One Approach to the Discretization of the lavrent’ev Method”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 2, Feb. 1996, pp. 212-9, https://umj.imath.kiev.ua/index.php/umj/article/view/5349.